# SDR SRAA970208

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, FOUND A .75 INCH CRACK AND A 2 INCH CRACK IN THE VERTICAL SUPPORT FITTING AT FS 858.  ITEM IS BEING REPAIRED.
